# SDR GTIA2024071938246

- Difficulty date: July 19, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 21,736 hours, 9,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 12905
- Condition: Damaged
- Location: Fwd Galley
- Part time: 2,481 hours, 1,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISSING-R/R MEGAPHONE IAW AMM 25-63-00. A/C OK FOR SERVICE
